# SDR SIMA201130701

- Difficulty date: October 31, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 18,948 hours, 16,317 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND CARGO DOOR SILL WITH SEVERAL SPOTS OF CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO DOOR SILL IAW SRM 51-40-02. AIRCRAFT RETURNED TO SERVICE.
